# SDR AALA202403050496

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 34,700 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U139
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE; CRACK IN PASSENGER CABIN FLOOR INTERCOSTAL FROM STA 277 TO STA 294, BL0. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
